Finite size effects in perturbed boundary conformal field theories

dc.contributor.authorDorey, P.
dc.contributor.authorPillin, M.
dc.contributor.authorPocklington, A. [UNESP]
dc.contributor.authorRunkel, I.
dc.contributor.authorTateo, R.
dc.contributor.authorWatts, G. M.T.
dc.contributor.institutionSPhT Saclay
dc.contributor.institutionUniversity of Durham
dc.contributor.institutionPTS-A
dc.contributor.institutionUniversidade Estadual Paulista (UNESP)
dc.contributor.institutionKing’s College London
dc.contributor.institutionInst. voor Theoretische Fysica
dc.date.accessioned2022-04-29T08:27:50Z
dc.date.available2022-04-29T08:27:50Z
dc.date.issued2000-01-01
dc.description.abstractWe discuss the finite-size properties of a simple integrable quantum field theory in 1+1 dimensions with non-trivial boundary conditions. Novel off-critical identities between cylinder partition functions of models with differing boundary conditions are derived.en
dc.description.affiliationSPhT Saclay
dc.description.affiliationDept. Math. Sciences University of Durham
dc.description.affiliationETAS PTS-A, Borsigstr.10
dc.description.affiliationIFT/UNESP Instituto de Fisica Teorica
dc.description.affiliationKing’s College London
dc.description.affiliationUVA Inst. voor Theoretische Fysica
dc.description.affiliationUnespIFT/UNESP Instituto de Fisica Teorica
dc.description.sponsorshipEuropean Commission
dc.description.sponsorshipIdEuropean Commission: ERBFM-RXCT960012
dc.identifierhttp://dx.doi.org/10.22323/1.006.0035
dc.identifier.citationProceedings of Science, v. 6.
dc.identifier.doi10.22323/1.006.0035
dc.identifier.issn1824-8039
dc.identifier.scopus2-s2.0-85057607280
dc.identifier.urihttp://hdl.handle.net/11449/228628
dc.language.isoeng
dc.relation.ispartofProceedings of Science
dc.sourceScopus
dc.titleFinite size effects in perturbed boundary conformal field theoriesen
dc.typeTrabalho apresentado em evento

Arquivos